Open Access
2002-2003 Quasicontinuity and measurability of functions of two variables.
Zbigniew Grande
Author Affiliations +
Real Anal. Exchange 28(1): 7-14 (2002-2003).


In this article we establish some conditions concerning the sections $f^y$ of a function $f:{\mathR}^2 \to {\mathR}$ having Lebesgue measurable sections $f_x$ which imply the measurability of $f$. The first condition is more general than condition ${\cal A}$ introduced in \cite{5}.


Download Citation

Zbigniew Grande. "Quasicontinuity and measurability of functions of two variables.." Real Anal. Exchange 28 (1) 7 - 14, 2002-2003.


Published: 2002-2003
First available in Project Euclid: 12 June 2006

zbMATH: 1022.26013
MathSciNet: MR1973964

Primary: 26A15 , 26B05

Keywords: density topology , function of two variables , measurability , Quasicontinuity , section

Rights: Copyright © 2002 Michigan State University Press

Vol.28 • No. 1 • 2002-2003
Back to Top